Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffered from typhoid. Still having weakness, gastro intestinal disturbances, nausea. Cause and treatment?

My wife is 25 years aged. She suffered from Typhoid 3 months back but still she feels very weak along with gastro intestinal disturbances, Nausea, loss of appetite etc. recover shortly when taking some food but did not persist for long. Suddenly this morning she started shivering but become normal within 20 minutes. What is the cause you think behind? What treatment she might take for her weakness.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi rezwan,

i would advice you to visit a doctor again, reason being typhoid fever as we know is notoriously known for its relapses.. so a proper treatment of this condition is very important.. partially treated typhoid fever can relapse any time.. one more suggestion would to be get her tested for malaria and urinary tract infection also.. this kind of excessive shivering is usually seen in malaria some times in typhoid also.. and now a days these two diseases are overlapping in the same patient.. so best thing is take your wife and get her tested for typhoid and malaria and also an urine routine.. and get a complete course for which ever comes positive..
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor